# SDR MASA2013022252412

- Difficulty date: February 22, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 15,645 hours, 11,100 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING  IN AFT LAVATORY DURING FLT.   RESET DETECTOR SYSTEM,  CHECKED GOOD.  INSPECTING BOTH ENGINE PRESSURE REGULATING VALVES TO ENSURE NO LEAKS BEHIND FAN BLADES AND INSPECTED THE APU COMPARTMENT FOR ANY OIL OR FUEL LEAKS.   INSPECTED ALL THREE BLEED SOURCES, BOTH PACKS AND RESET DETECTOR PERFORMED BLEED RUNS WITH ALL THREE BLEED SOURCES WITH NO DEFECTS FOUND AND INSPECTED ENGINES WITH NO LEAKS FOUND.
